Journal of Modern Physics

Vol.8 No.5(2017), Paper ID 75832, 5 pages

DOI:10.4236/jmp.2017.85052

 

On Nernst’s Theorem and Compressibilities

 

James R. McNabb III, Shigeji Fujita, Akira Suzuki

 

Department of Physics, University at Buffalo, SUNY, Buffalo, USA
Department of Physics, University at Buffalo, SUNY, Buffalo, USA
Department of Physics, Tokyo University of Science, Tokyo, Japan

 

Copyright © 2017 James R. McNabb III, Shigeji Fujita, Akira Suzuki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


McNabb III, J. , Fujita, S. and Suzuki, A. (2017) On Nernst’s Theorem and Compressibilities. Journal of Modern Physics, 8, 839-843. doi: 10.4236/jmp.2017.85052.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.